师资力量
徐旭
发布时间:2018-09-04  点击次数:
徐 旭 Name XU  Xu
副教授 Position Associate  Professor
所在部门 基础数学系 Department Department of Pure Mathematics
研究方向 微分几何与离散几何 Research Field Differential Geometry and Discrete   Geometry
联系电话
Telephone
办公室 老外楼409 Office Lao-Wai Lou 409
电子邮件 xuxu2@whu.edu.cn Email xuxu2@whu.edu.cn
个人主页
Website


徐旭


通讯地址

湖北省武汉市武昌区八一路299号武汉大学数学与统计学院

电子信箱:xuxu2@whu.edu.cn


教育背景:

2002.09-2006.06   华中科技大学数学系    本科

2006.09-2011.06   中国科学院数学与系统科学研究院数学研究所  博士      导师:张晓研究员


工作经历:

2011.07-2016.10   武汉大学数学与统计学院       讲师

2014.09-2015.09   德国弗莱堡大学数学研究所     访问学者    合作教授:王国芳教授

2016.11-至今       武汉大学数学与统计学院       副教授


研究方向:

离散几何,微分几何,广义相对论


Publications:

1. Xu, Xu; Ding, Lu  Positive mass theorems for high-dimensional spacetimes with black holes. Sci. China Math.  54  (2011),  no. 7, 1389–1402.

2. Chen, Yongfa; Xu, Xu Some remarks on the Dirac-Witten operator on pseudo-Riemannian manifolds. J. Geom. Phys.  62  (2012),  no. 10, 1999–2008.

3. Ge, Huabin; Xu, Xu Lower eigenvalue estimates of a Dirac-type operator involving electromagnetic field. J. Geom. Phys.  70  (2013), 224–231.

4. Wang, YaoHua; Xu, Xu Positive energy theorem for (4+1) -dimensional asymptotically anti-de Sitter spacetimes. Sci. China Math.  57  (2014),  no. 2, 389–396.

5. Ge, Huabin; Xu, Xu Discrete quasi-Einstein metrics and combinatorial curvature flows in 3-dimension. Adv. Math.  267  (2014), 470–497.

6. Wang, Yaohua; Xu, Xu Hyperbolic positive energy theorem with electromagnetic fields. Classical Quantum Gravity  32  (2015),  no. 2, 025007, 20 pp.

7. Ge, Huabin; Xu, Xu α-curvatures and α-flows on low dimensional triangulated manifolds. Calc. Var. Partial Differential Equations  55  (2016),  no. 1, Paper No. 12, 16 pp.

8. Ge, Huabin; Xu, Xu 2-dimensional combinatorial Calabi flow in hyperbolic background geometry. Differential Geom. Appl.  47  (2016), 86–98.

9. Ge, Huabin; Xu, Xu; Zhang, Shijin Three-dimensional discrete curvature flows and discrete Einstein metrics. Pacific J. Math.  287  (2017),  no. 1, 49–70.

10. Ge, Huabin; Xu, Xu  A Discrete Ricci Flow on Surfaces with Hyperbolic Background Geometry, International Mathematics Research Notices, Vol. 2017, No. 11, pp. 3510–3527.

11. Huabin Ge, Xu Xu  On a combinatorial curvature for surfaces with inversive distance circle packing metrics, Journal of Functional Analysis 275 (2018) 523–558,  https://arxiv.org/abs/1701.01795

12. Xu Xu   Rigidity of inversive distance circle packings revisited, Advances in Mathematics 332 (2018) 476–509,  https://arxiv.org/abs/1705.02714


Preprints:

1. Huabin Ge, Xu Xu  A combinatorial Yamabe problem on two and three dimensional manifolds ,  https://arxiv.org/abs/1504.05814

2. Xu Xu   On the global rigidity of sphere packings on 3-dimensional manifolds,  https://arxiv.org/abs/1611.08835


科研项目- Research Grants

1.正能定理和薛定谔算子特征值的关系, 国家自然科学基金青年基金(Natural Science Foundation of China), 2014.01-2016.12, No. 11301402.